# SDR CA071106008

- Difficulty date: October 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 21,673 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Retainer
- Part number: 31025731
- Condition: Cracked
- Location: Prop Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ENGINE WAS BEING REPLACED MAINTENANCE NOTICED FATIQUE CRACKS EMINATING FROM THE (PROP SHAFT) RETAINING BOLT AREA. (TC NR 20071106008)
